# SDR DXTA2025053003700

- Difficulty date: April 24, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N569QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0122
- Aircraft time: 7,440 hours, 4,972 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Software
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT WE RECEIVED BLD AIR MONITOR R AND GSD FAIL 3 AMBER MESSAGES FOLLOWED BY LOSS OF INDICATION OF RH FUEL QUANTITY AND LANDING GEAR STATUS. CORRECTIVE ACTION: REMOVED FAULTY GSD 41 IN POSITION 3 AND INSTALLED REPAIR CUSTOMER PROVIDED PART IN REFERENCE TO CE 680A 31-40-10. PERFORMED SOFTWARE AND CONFIGURATION LOAD FOR GSD 3 REPLACEMENT IN REFERENCE TO CE 680A AMM 42-10-15. NO DEFECTS NOTED. OPS CHECKS TO INCLUDE GEAR SWINGS ARE GOOD. P/N OFF AND ON: 011-01457-01 S/N OFF: 2JH006294 S/N ON: 2JH007084
